Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-1 of 1 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

Discover

Type

Date issued

Author

rss_1.0 rss_2.0 atom_1.0